Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
157 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Smoked crystal meth. Numbness in face, limbs. Breathing trouble, unable to open eyes. Allergic reaction to meth?

I smoked crystal meth today for the first time ever. It wasn t that much. About four hours after my last hit, I began to feel numb in my face, arms, and legs. Within twenty minutes of the onset of the numbness, my hand/ facial muscles constricted and I couldn t move them at all. It wasn t painful; it felt like the feeling you get when your leg falls asleep or something. However, then, I had trouble breathing and the muscle constriction in my arms and face became painful. It got to the point where I could barely open my eyes. All of this set in within thirty minutes. The numbness, frozen muscles, and pain didn t subside for another hour. What caused this? Did I have an allergic reaction to the crystal meth?
Wed, 23 Oct 2013
Report Abuse
General & Family Physician 's  Response
this could be due to the ingredients of crystal meth itself rather than an allergic reaction to it. it could be harmful to use such substances. please discontinue using these substances and rest assured
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Methamphetamine


Smoked crystal meth. Numbness in face, limbs. Breathing trouble, unable to open eyes. Allergic reaction to meth?

this could be due to the ingredients of crystal meth itself rather than an allergic reaction to it. it could be harmful to use such substances. please discontinue using these substances and rest assured